Structure and order structure in Abelian groups
Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 199-209
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_2_199_209,
author = {Anne C. Morel},
title = {Structure and order structure in {Abelian} groups},
journal = {Colloquium Mathematicum},
pages = {199--209},
year = {1968},
volume = {19},
number = {2},
doi = {10.4064/cm-19-2-199-209},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-199-209/}
}
Anne C. Morel. Structure and order structure in Abelian groups. Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 199-209. doi: 10.4064/cm-19-2-199-209
Cité par Sources :